# SDR SWIA2021062859161

- Difficulty date: April 30, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL TRACK HAS MULTIPLE SPOTS OF CORROSION FROM APPROX. FS379.00 Â€“ FS 485.00     (C-CHECK RO 6/22/2021)    REMOVED R/H SIDE SEAT RAIL AT APPROX FS379.00- FS485.00 REF CRJ-900 SRM 51-41-02-001-001-A01 / INSTALLED NEW SEAT RAIL AT APPROX FS379.00- FS485.00 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TORQUE TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED
